# SDR ZZDA2011910

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR WILL NOT CLIP INTO PLACE ON L1 DOOR.  CLEARED DEBRIS FROM RETAINER, OPS CHECK OK, MM 52-11, 25-61.
